# SDR AALA202310050479

- Difficulty date: October 4, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10299
- Aircraft time: 10,318 hours, 2,771 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE ECAM ALERT SMOKE LAVATORY SMOKE WAS ANNUNCIATED DURING THE FLIGHT AND IT CLEARED ON ITS OWN AFTER A VERY SHORT TIME PERIOD. THE FLIGHT ATTENDANTS PANEL SHOWED THE LAVATORY SMOKE ALERT IN LAVATORY D, AND NO SMOKE OR FUMES WERE NOTED. MAINTENANCE ACCOMPLISHED TSM 26-17-00-810-804-A WITH NO FAULTS NOTED.
